Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji:
http://hdl.handle.net/11320/21385| Tytuł: | The Rank+Nullity Theorem |
| Autorzy: | Alama, Jesse |
| Data wydania: | 2007 |
| Data dodania: | 30-paź-2026 |
| Wydawca: | University of Białystok |
| Źródło: | Formalized Mathematics, Volume 15, Issue 3, Pages 137-142 |
| Abstrakt: | The rank+nullity theorem states that, if T is a linear transformation from a finite-dimensional vector space V to a finite-dimensional vector space W, then dim(V) = rank(T) + nullity(T), where rank(T) = dim(im(T)) and nullity(T) = dim(ker(T)). The proof treated here is standard; see, for example, [14]: take a basis A of ker(T) and extend it to a basis B of V, and then show that dim(im(T)) is equal to |B - A|, and that T is one-to-one on B - A. |
| Afiliacja: | Department of Philosophy, Stanford University, USA |
| URI: | http://hdl.handle.net/11320/21385 |
| DOI: | 10.2478/v10037-007-0015-6 |
| ISSN: | 1426-2630 |
| Typ Dokumentu: | Article |
| metadata.dc.rights.uri: | https://creativecommons.org/licenses/by-sa/4.0/ |
| Właściciel praw: | © 2008 Jesse Alama, published by University of Białystok This work is licensed under the Creative Commons License. |
| Występuje w kolekcji(ach): | Formalized Mathematics, 2007, Volume 15, Issue 3 |
Pliki w tej pozycji:
| Plik | Opis | Rozmiar | Format | |
|---|---|---|---|---|
| The_Rank+Nullity_Theorem.pdf | 143,34 kB | Adobe PDF | Otwórz |
Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL
